Previous |  Up |  Next

Article

References:
[1] K.E. Foster and R.C. Grimmer: Nonoscillatory solutions of higher order delay differential equations. J. Math. Anal. Appl. 77 (1980), 150–164. DOI 10.1016/0022-247X(80)90266-8 | MR 0591267
[2] S.R. Grace: Oscillation of even order nonlinear functional differential equations with deviating arguments. Funkcialaj Ekvacioj 32 (1989), 265–272. MR 1019434 | Zbl 0704.34076
[3] S.R. Grace, B.S. Lalli and C.C. Yeh: Oscillation theorems for nonlinear second order differential equations with a nonlinear damping term. SIAM J. Math. Anal. 15 (1984), 1082–1093. DOI 10.1137/0515084 | MR 0762965
[4] S.R. Grace and B.S. Lalli: Oscillation theorems for certain neutral differential equations. Czech. Math. J. 38 (1988), 745–753. MR 0962917
[5] S.R. Grace and B.S. Lalli: Oscillation of nonlinear second order neutral delay differential equations. Radovi Mat. 3 (1987), 77–84. MR 0933634
[6] M.K. Grammatikopoulos, G. Ladas and A. Meimaridou: Oscillation and asymptotic behavior of higher order neutral differential equations with variable coefficients. Chines Ann. Math., Ser. B 9 (1988), 322–338. MR 0968469
[7] J. Jaros and T. Kusano: Oscillation theory of higher order linear functional differential equations of neutral type. Hiroshima Math. J. 18 (1988), 509–531. MR 0991245
[8] J. Jaros and T. Kusano: Sufficient conditions for oscillations in higher linear functional differential equations of neutral type. Japan J. Math. 15 (1989), 501–531.
[9] A.G. Kartsatos: Maintence of oscillations under the effect of a periodic forcing term. Amer. Math. Soc. 33 (1972), 377–383. DOI 10.1090/S0002-9939-1972-0330622-0 | MR 0330622
[10] I.T. Kiguradze: On the oscillations of equation $u^{(m)}+a(t)|u|^nu=0$. Mat. Sb. 65 (1964), 172–187. (Russian) Zbl 0135.14302
[11] K. Kreith: PDE Generalization of Sturm comparison theorem. Memories Amer. Math. Soc. 48 (1984), 31–46. MR 0733263
[12] M.K. Kwong and J.S.W. Wong: Linearization of second order nonlinear oscillation theorems. Trans. Amer. Math. Soc. 279 (1983), 705–722. DOI 10.1090/S0002-9947-1983-0709578-6 | MR 0709578
[13] G. Ladas and Y.G. Sficas: Oscillation of higher order neutral equations. J. Austral. Math. Soc., Ser. B 27 (1986), 502–511. DOI 10.1017/S0334270000005105 | MR 0836222
[14] W.E. Mahfoud: Remarks on some oscillation theorems for $n^{\text{th}}$ order differential equations with retarded argument. J. Math. Anal. Appl. 62 (1978), 68–80. DOI 10.1016/0022-247X(78)90219-6 | MR 0481367
[15] Ch.G. Philos: A new criterion for the oscillatory and asymptotic behavior of delay differential equations. Bull. Acad. Pol. Sci., Ser. Sci. Mat. XXIX (1981), 367–370. MR 0640329 | Zbl 0482.34056
[16] Ch.G. Philos: On the existence of nonoscillatory solutions tending to zero at $\infty $ for differential equations with positive delays. Arch. Math. 36 (1980), 168–178. DOI 10.1007/BF01223686 | MR 0619435
[17] Ch.G. Philos and Y.G. Sficas: Oscillatory and asymptotic behavior of second and third order retarded differential equations. Czech. Math. J. 24 (1982), 169–182. MR 0654054
[18] J.S.W. Wong: Second order nonlinear forced oscillations. SIAM J. Math. Anal. 19 (1988), 667–675. DOI 10.1137/0519047 | MR 0937477 | Zbl 0655.34023
Partner of
EuDML logo